Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Toeplitz operators and related function algebras on certain pseudoconvex domains


Authors: Nicholas P. Jewell and Steven G. Krantz
Journal: Trans. Amer. Math. Soc. 252 (1979), 297-312
MSC: Primary 47B35; Secondary 32A35, 32F15, 46J15
MathSciNet review: 534123
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Toeplitz operators are defined on pseudoconvex domains in $ {{\textbf{C}}^n}$ and their spectral properties are studied. In addition, the linear space $ {H^\infty }\, + \,C$ is discussed and is seen to be a closed algebra on a variety of domains.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B35, 32A35, 32F15, 46J15

Retrieve articles in all journals with MSC: 47B35, 32A35, 32F15, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0534123-7
Keywords: Toeplitz operators, function algebras, pseudoconvex domains
Article copyright: © Copyright 1979 American Mathematical Society